# SDR SWIA201743182

- Difficulty date: April 11, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 34,683 hours, 28,425 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL HIGH VIBRATION ON TAKEOFF ROLL. RETURN TO FIELD.  REMOVED AND REPLACED BOTH NOSE TIRES IAW AMM. ALSO LUBED TORQUE LINKS IAW AMM. AIRCRAFT OK FOR SERVICE.
